# SDR 2003F00235

- Difficulty date: March 26, 2003
- Submitted: April 21, 2003
- Operation: Air carrier
- Aircraft: N87
- Make and model: Cndair CL6002B16
- Aircraft serial: 5190
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 6003303025
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE AT FL330, PILOTS WINDSHIELD, OUTER PLY, POPPED AND THEN CRACKED IMMEDIATELY FROM TOP TO BOTTOM ORIGINATING FROM CENTER.  (M)
